Ive been doing alot more shots(of humalog) in my stomach to lower my high's which have been out of control for awhile. Im starting to think because Ive been doing it more in the stomach that Im gaining weight there. Now I do rotate my site injections but when its high I do the stomach for fastest results.
I give my lantus insulin in my butt or thighs when I go to bed. I cant put large amounts in my belly or arms.
Do anyone else think you gain weight more in the area you inject into?
I haven't really noticed weight gain, but it almost seems like there's been a little hardening of the skin under my stomach where I've been giving myself injections. This is one of the big reasons I decided to try injections in my butt. It's a little comforting to hear that you give yourself the lantus injections in the buttocks because that's what I was mainly talking about. Hopefully that works out. The only time I've had an injection in my arm is when the nurse at my Dr.'s office gave me my first injection and I haven't tried it since then.